| Model Number |
399626 |
| Medical Device Problem Codes |
Device Sensing Problem (2917); Device Dislodged or Dislocated (2923); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
This lead was explanted due to suspected micro-dislodgement causing stacked sensing and high threshold.Should additional information be received, this file will be updated.
Additional Manufacturer Narrative
Combination product: yes.The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.